# SDR SWAA2023111019439

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,640 hours, 43,053 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Deformed
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-EXTERNAL POWER DOOR DOESNT FIT CONTOUR OF THE PLANE.<[01] REMOVED AND REPLACED EXTERNAL POWER DOOR PER AMM 52-49-02
